| Catalog Number |
BMK6F105BER130 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Results: the peel-able sheath was missing from the packaging card.The benchmark and select catheter were not damaged.Conclusions: evaluation of the returned benchmark revealed that the peel-able sheath supplied by penumbra was missing from the packaging card.During the dhr review, it showed that the number of parts requested reconciled with the number of parts used.Therefore, the root cause of the reported missing peel-able sheath could not be determined.Further evaluation revealed no visible damage to the benchmark or select catheter.The peel-able sheath supplied by penumbra was missing from the packaging card and not returned to penumbra for evaluation.Penumbra catheters are visually inspected during in-process inspection and during quality inspection after manufacturing.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a medical procedure, the hospital staff found that the peel-away introducer sheath of the benchmark 6f 071 delivery catheter (benchmark) was missing.The reported issue was found prior to use.Therefore, the benchmark was not used in the procedure.The procedure was completed using a new benchmark.